The Stokes flow around a rotating body in the whole space - Université de Versailles Saint-Quentin-en-Yvelines Access content directly
Journal Articles Journal of the Mathematical Society of Japan Year : 2013

The Stokes flow around a rotating body in the whole space

Nabil Kerdid
  • Function : Author
  • PersonId : 1049616

Abstract

We analyze in weighted L-q-spaces the linearized system of partial differential equations arising from the motion of a rotating obstacle in a fluid. We prove some existence, uniqueness and regularity results of decaying or growing weak solutions. Two auxiliary equations are also considered and treated.

Dates and versions

hal-02166380 , version 1 (26-06-2019)

Identifiers

Cite

Nadjet Abada, Tahar Z. Boulmezaoud, Nabil Kerdid. The Stokes flow around a rotating body in the whole space. Journal of the Mathematical Society of Japan, 2013, 65 (2), pp.607-632. ⟨10.2969/jmsj/06520607⟩. ⟨hal-02166380⟩
74 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More